RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1998, Volume 189, Number 10, Pages 135–144 (Mi msb356)  

This article is cited in 1 scientific paper (total in 1 paper)

Homotopy type and $A_\infty$-group structure

V. A. Smirnov

Moscow State Pedagogical University

Abstract: The aim of the paper is to define and study algebraic operations closely related to the group structure on the homotopy groups of topological spaces. These are certain many-place operations on the homotopy groups. The family of these operations induces an algebraic structure on the homotopy groups, which is called an $A_\infty$-group structure by analogy with the $A_\infty$-structures introduced by Stasheff.

DOI: https://doi.org/10.4213/sm356

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1998, 189:10, 1563–1572

Bibliographic databases:

UDC: 513.83
MSC: Primary 55Q35, 55Q05; Secondary 55P15
Received: 06.03.1998

Citation: V. A. Smirnov, “Homotopy type and $A_\infty$-group structure”, Mat. Sb., 189:10 (1998), 135–144; Sb. Math., 189:10 (1998), 1563–1572

Citation in format AMSBIB
\Bibitem{Smi98}
\by V.~A.~Smirnov
\paper Homotopy type and $A_\infty$-group structure
\jour Mat. Sb.
\yr 1998
\vol 189
\issue 10
\pages 135--144
\mathnet{http://mi.mathnet.ru/msb356}
\crossref{https://doi.org/10.4213/sm356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691298}
\zmath{https://zbmath.org/?q=an:0912.55010}
\transl
\jour Sb. Math.
\yr 1998
\vol 189
\issue 10
\pages 1563--1572
\crossref{https://doi.org/10.1070/sm1998v189n10ABEH000356}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078221100013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040689499}


Linking options:
  • http://mi.mathnet.ru/eng/msb356
  • https://doi.org/10.4213/sm356
  • http://mi.mathnet.ru/eng/msb/v189/i10/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Smirnov, “$A_\infty$-simplicial objects and $A_\infty$-topological groups”, Math. Notes, 66:6 (1999), 754–759  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:241
    Full text:98
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020